Time Dependent Stable Diffeomorphisms.
Inventiones mathematicae, Tome 24 (1974), pp. 163-172 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{IM_1974__24_142275,
     author = {John M. Franks},
     title = {Time {Dependent} {Stable} {Diffeomorphisms.}},
     journal = {Inventiones mathematicae},
     pages = {163--172},
     year = {1974},
     volume = {24},
     zbl = {0275.58011},
     url = {http://geodesic.mathdoc.fr/item/IM_1974__24_142275/}
}
TY  - JOUR
AU  - John M. Franks
TI  - Time Dependent Stable Diffeomorphisms.
JO  - Inventiones mathematicae
PY  - 1974
SP  - 163
EP  - 172
VL  - 24
UR  - http://geodesic.mathdoc.fr/item/IM_1974__24_142275/
ID  - IM_1974__24_142275
ER  - 
%0 Journal Article
%A John M. Franks
%T Time Dependent Stable Diffeomorphisms.
%J Inventiones mathematicae
%D 1974
%P 163-172
%V 24
%U http://geodesic.mathdoc.fr/item/IM_1974__24_142275/
%F IM_1974__24_142275
John M. Franks. Time Dependent Stable Diffeomorphisms.. Inventiones mathematicae, Tome 24 (1974), pp. 163-172. http://geodesic.mathdoc.fr/item/IM_1974__24_142275/